1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Blood Pressure Spiking at Dark

Discussion in 'Biohacking 101' started by Huck, Jan 18, 2015.

  1. Huck

    Huck Silver

    Don't have any symptoms of POTS.

    My BP has been under control for 4 days with no spikes. I see a small increase in early evening, but meds bring it back down.

    I am taking a calcium channel blocker and a beta blocker for high bp. These are both fairly new prescriptions for me. My research indicates both can cause GERD. I have asked every doctor I have seen if the drugs are causing my GERD symptoms and they all said it was unlikely. One prescribed prilosec which provided almost immediate relief, but I think it is simply covering the damage being caused by the other drugs. So I want off them as soon as possible.

    I cut in half the dose of the ccb almost a week ago and halved the beta blocker yesterday. The ccb has a long half life, so I need to monitor closely for a few more days before I know for sure the half dose is enough. The beta blocker has a half life of about 7 hours, so I think I will know immediately if cutting the dose is OK.

    I also have to figure out how to get off prilosec. I'm finding conflicting info so will talk to the pharmacist and see what they recommend.

    In addition to the info here on Jack's site, I have been following a plan that is supposed to reduce need for bp medications in 8 weeks. I am about 6 weeks in and I think that is primarily what is lowering my bp. A few other changes I have made are to take an epsom salts bath late in the afternoon, take my BP supplements late in the afternoon, and I added magnesium oil rubbed on arms and legs. I think the longer days with "better" sunshine is also helping.
     
    SeaHorse likes this.
  2. Penny

    Penny New Member

  3. Huck

    Huck Silver

  4. Penny

    Penny New Member

    Is that the same reason someone would react adversely to blue blockers?
     
  5. Penny

    Penny New Member

  6. Huck

    Huck Silver

    I've been taking it for a couple of years.
     
  7. Huck

    Huck Silver

    It appears I was right that either or both the beta blocker and calcium channel blocker were causing the chest discomfort and GERD. I have been on half doses of both for over a week and have been off Prilosec completely for 2 days. No GERD, no burping, no chest discomfort.

    Makes me wonder how many people have drug induced GERD? Take 1 drug that gives you GERD and then another to control it.
     

Share This Page